Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

George Abram Miller

H. R. Brahana
The American Mathematical Monthly
Vol. 58, No. 7 (Aug. - Sep., 1951), pp. 447-449
Stable URL: http://www.jstor.org/stable/2306922
Page Count: 3
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
George Abram Miller
Preview not available

Page Thumbnails

  • Thumbnail: Page 
447
    447
  • Thumbnail: Page 
448
    448
  • Thumbnail: Page 
449
    449